# SDR RAIA00612022

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,758 hours, 16,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8021 - IAD - SERVICE DOOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.
